MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 19AGN-751
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 19mm regent was selected for implant.Upon implantation, one of the leaflets dislodged and migrated to the inside of the left ventricle.The patient is reported stable, but the event impacted the surgery.Additional information has been requested.
 
Additional Manufacturer Narrative
The reported event of a dislodged leaflet was confirmed.On leaflet was dislodged from the orifice and returned with the valve.No other damage was noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the leaflet dislodgment could not be conclusively determined.Please note, per the instructions for use artmt100122074 ver.A, "using the valve holder/rotator and the flexible valve holder handle model 905-hh, or the rigid valve holder handle model 905-rhh, rotate the valve in situ to the desired position.The valve should rotate freely.If resistance is noted, the valve holder/rotator may not be properly seated in the valve, the valve may not be in the fully closed position, or the valve may be oversized.If the valve does not rotate freely, do not force valve rotation.".
 
Event or Problem Description
On (b)(6) 2018, a 19mm regent valve was selected for implant.Upon implantation and rotation with the holder, one of the leaflets dislodged and migrated to the inside of the left ventricle.The leaflet was retrieved and another 19mm regent valve was implanted (serial number: unknown).The patient is reported stable; however, the event impacted the surgery due to delay, resulting in hemodynamic compromise.

Brand Name
SJM REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key8243923
Report Number2648612-2019-00007
Device Sequence Number2082349
Product Code LWQ
UDI-Device Identifier05414734005869
UDI-Public05414734005869
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2023
Device Model Number19AGN-751
Device Catalogue Number19AGN-751
Device Lot Number6390572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;